# SDR 2023F00227

- Difficulty date: July 16, 2023
- Submitted: July 16, 2023
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 13,317 hours, 8,962 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION FOUND ON RH WING AFT SPAR CAP IN THE WHEEL WELL AREA. ACCOMPLISHED RH WING AFT SPAR CORROSION REPAIR IAW TEXTRON AVIATION REPAIR LETTER DQ40332M1DATED JULY 12,2023.
